Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the stable rank of simple C*-algebras
HTML articles powered by AMS MathViewer

by Jesper Villadsen PDF
J. Amer. Math. Soc. 12 (1999), 1091-1102 Request permission

Abstract:

It is shown that there exists a simple, finite C*-algebra whose topological (or Bass) stable rank is any given natural number or $\infty$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 46L05, 46L80, 46M20
  • Retrieve articles in all journals with MSC (1991): 46L05, 46L80, 46M20
Additional Information
  • Jesper Villadsen
  • Affiliation: Department of Mathematics, Aarhus University, 8000 Århus C, Denmark
  • Address at time of publication: Institut for Matematik og Datalogi, Odense Universitet, Campusvej 55, 5230 Odense M, Denmark
  • Email: jsv@imf.au.dk
  • Received by editor(s): May 18, 1998
  • Received by editor(s) in revised form: March 23, 1999
  • Published electronically: June 15, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 12 (1999), 1091-1102
  • MSC (1991): Primary 46L05; Secondary 46L80, 46M20
  • DOI: https://doi.org/10.1090/S0894-0347-99-00314-8
  • MathSciNet review: 1691013